Hi I am not for sure if this is the right forum or not for this, so if not sorry. I am just curious to hear about what others think about the blood pressure med Losortan. I took it for six weeks at 50 mg and then out of nowhere it dropped my bp to 108 over 58. Got super dizzy tired and cold. Went and got checked by doc who told me to get off of it and I did. Now bp is hovering around the 130 over 84 mark. I can live with that for now. However I have been having intense anxiety, facial numbness on one side, going from too much adrenaline to extreme exhaustion. I just got my thyroid checked and I am waiting the results for it. I have dealt my whole life with the anxiety and had it under control, until I started taking this med. Any thoughts?? I am still taking proponal now at 60 mg xr and have been for years. Doing a symptom checker i saw things like ms and other stuff that scared me to death. I already am a hypochondriac so that didn’t help. Any thoughts??